# SDR 9904089857

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95608597
- Condition: Failed
- Location: Nr 4 Main
- Part time: 24,514 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT ORD, NR 4 MAIN TIRE BLEW AT APPROXIMATELY 140 KNOTS CAUSING EXCESSIVE VIBRATION.  FLIGHT WAS CONTINUED TO DESTINATION.  CREW DECLARED A YELLOW EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 4 MAIN TIRE.  ALSO, REPAIRED DAMAGE TO AXLE, FLYING DOOR, FLAP AND FUSELAGE.  AIRCRAFT RETURNED TO SERVICE.
